# SDR DALA2021040501979

- Difficulty date: April 4, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 61,030 hours, 7,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 BULK CREW REST ON THE RIGHT SIDE CEILING AFT OVERHEAD EXIT LIGHT INOP. CORRECTIVE ACTION: FOUND 33VC CONNECTOR WIRE W2481-20 BROKEN. REPAIRED CONNECTOR. (7651481)
